# SDR DALA2022092306273

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 63,711 hours, 8,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 2L DOOR UPPER FWD CORNER HAS WEAR ON INSIDE EDGE OF COVER PLATE. CORRECTIVE ACTION: REPAIRED AREA REF. PRI 602216-14 AND ERA 602216-14. (2420304)
